Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Permutation Decoding Of Codes From Generalized Paley Graphs
Author: Seneviratne P.
Limbupasiriporn J.
Abstract: The generalized Paley graphs GP (q, k) are a generalization of the well-known Paley graphs. Codes derived from the row span of adjacency and incidence matrices from Paley graphs have been studied in Ghinellie and Key (Adv Math Commun 5(1):93-108, 2011) and Key and Limbupasiriporn (Congr Numer 170:143-155, 2004). We examine the binary codes associated with the incidence designs of the generalized Paley graphs obtaining the code parameters [qs/2, q - 1, s ] or [ qs, q - 1, 2 s ] where s = q 1/k. By finding explicit PD-sets we show that these codes can be used for permutation decoding. © 2013 Springer-Verlag Berlin Heidelberg.
Rights: fechado
Identifier DOI: 10.1007/s00200-013-0198-8
Date Issue: 2013
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84883154559.pdf170.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.